Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Radiation treatments over uterus to treat vaginal bleeding. Why am I getting rashes there?

a few months ago I had two massive radiation treatments over my uterus to supposedly treat vaginal bleeding . It had no effect. However, I soon developed a waffle type of rash on my belly, which swelled quite a bit. My primary said it was radiaiton burn , and referred me back to the radiaiton people. I tried to get help from them and nothing. I have pocikets of fluid in the skin, and it is just awful. I am now noticing that I am getting a waffle rash along with swelling on my right leg where I once had cellulitis . Please give me an idea of how to treat as naturally as possible.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The radiation treatment is associated with skin changes like pigmentation rashes and ulcers. The changes that you have need symptomatic treatment according to the severity.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor